Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5314 Publications


1989 | Journal Article | IST-REx-ID: 4080
Circles through two points that always enclose many points
H. Edelsbrunner, N. Hasan, R. Seidel, X. Shen, Geometriae Dedicata 32 (1989) 1–12.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
An acyclicity theorem for cell complexes in d dimension
H. Edelsbrunner, in:, ACM, 1989, pp. 145–151.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4092
A singly exponential stratification scheme for real semi-algebraic varieties and its applications
B. Chazelle, H. Edelsbrunner, L. Guibas, M. Sharir, in:, Springer, 1989, pp. 179–193.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4314 View | DOI
 

1989 | Journal Article | IST-REx-ID: 3653
Strong natural selection in a warning color hybrid zone
J. Mallet, N.H. Barton, Evolution 43 (1989) 421–431.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed